Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 319394, 6 pages
http://dx.doi.org/10.1155/2012/319394
Research Article

Fixed Points of Asymptotic Pointwise Nonexpansive Mappings in Modular Spaces

1Department of Mathematics, Tianjin Polytechnic University, Tianjin 300160, China
2Tianjin Higher Occupation Technique Education Department, Tianjin University of Technology and Education, Tianjin 300222, China

Received 9 February 2012; Accepted 1 March 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Xue Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Kirk and Xu studied the existence of fixed points of asymptotic pointwise nonexpansive mappings in the Banach space. In this paper, we investigate these kinds of mappings in modular spaces. Moreover, we prove the existence of fixed points of asymptotic pointwise nonexpansive mappings in modular spaces. The results improve and extend the corresponding results of Kirk and Xu (2008) to modular spaces.